RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2008, Volume 261, Pages 115–139 (Mi tm744)  

This article is cited in 8 scientific papers (total in 8 papers)

Global Dynamics of Morse–Smale Systems

E. V. Zhuzhomaa, V. S. Medvedevb

a Nizhny Novgorod State Pedagogical University
b Research Institute for Applied Mathematics and Cybernetics, N. I. Lobachevski State University of Nizhnii Novgorod

Abstract: This paper is a survey of relatively recent results on the classification of Morse–Smale dynamical systems on closed manifolds. It also contains both old and relatively recent results on the relationship between the topology of the ambient manifold and the dynamical characteristics of Morse–Smale systems.

Full text: PDF file (352 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2008, 261, 112–135

Bibliographic databases:

UDC: 517.938
Received in February 2007

Citation: E. V. Zhuzhoma, V. S. Medvedev, “Global Dynamics of Morse–Smale Systems”, Differential equations and dynamical systems, Collected papers, Tr. Mat. Inst. Steklova, 261, MAIK Nauka/Interperiodica, Moscow, 2008, 115–139; Proc. Steklov Inst. Math., 261 (2008), 112–135

Citation in format AMSBIB
\Bibitem{ZhuMed08}
\by E.~V.~Zhuzhoma, V.~S.~Medvedev
\paper Global Dynamics of Morse--Smale Systems
\inbook Differential equations and dynamical systems
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2008
\vol 261
\pages 115--139
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm744}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2489701}
\zmath{https://zbmath.org/?q=an:1233.37017}
\elib{http://elibrary.ru/item.asp?id=11032691}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2008
\vol 261
\pages 112--135
\crossref{https://doi.org/10.1134/S0081543808020107}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262227900010}
\elib{http://elibrary.ru/item.asp?id=13585675}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-48849096180}


Linking options:
  • http://mi.mathnet.ru/eng/tm744
  • http://mi.mathnet.ru/eng/tm/v261/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Z. Grines, E. V. Zhuzhoma, V. S. Medvedev, O. V. Pochinka, “Global attractor and repeller of Morse–Smale diffeomorphisms”, Proc. Steklov Inst. Math., 271 (2010), 103–124  mathnet  crossref  mathscinet  isi  elib
    2. Zhuzhoma E.V., Medvedev V.S., “Morse-Smale systems with three nonwandering points”, Dokl. Math., 84:2 (2011), 604–606  crossref  mathscinet  zmath  isi  elib  elib  scopus
    3. Medvedev V.S. Zhuzhoma E.V., “Locally Flat and Wildly Embedded Separatrices in Simplest Morse-Smale Systems”, J. Dyn. Control Syst., 18:3 (2012), 433–448  crossref  mathscinet  zmath  isi  elib  scopus
    4. Medvedev V.S. Zhuzhoma E.V., “Morse-Smale Systems with Few Non-Wandering Points”, Topology Appl., 160:3 (2013), 498–507  crossref  mathscinet  zmath  isi  elib  scopus
    5. Grines V. Pochinka O. Zhuzhoma E., “on Families of Diffeomorphisms With Bifurcations of Attractive and Repelling Sets”, Int. J. Bifurcation Chaos, 24:8 (2014), 1440015  crossref  mathscinet  zmath  isi  elib  scopus
    6. E. V. Zhuzhoma, V. S. Medvedev, “Continuous Morse-Smale flows with three equilibrium positions”, Sb. Math., 207:5 (2016), 702–723  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    7. V. Z. Grines, E. V. Zhuzhoma, V. S. Medvedev, “On the structure of the ambient manifold for Morse–Smale systems without heteroclinic intersections”, Proc. Steklov Inst. Math., 297 (2017), 179–187  mathnet  crossref  crossref  mathscinet  isi  elib
    8. E. V. Zhuzhoma, V. S. Medvedev, “Conjugacy of Morse–Smale Diffeomorphisms with Three Nonwandering Points”, Math. Notes, 104:5 (2018), 753–757  mathnet  crossref  crossref  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:259
    Full text:51
    References:55
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019